RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 2, Pages 290–293 (Mi dan36591)  

MATHEMATICS

Construction of an asymptotically optimal cubature formula in $\widetilde{W}_2^m(\Omega)$

M. D. Ramazanov

Bashkir State University, Ufa

Full text: PDF file (382 kB)

Bibliographic databases:
UDC: 517.392+518.12
Presented: С. Л. Соболев
Received: 17.05.1971

Citation: M. D. Ramazanov, “Construction of an asymptotically optimal cubature formula in $\widetilde{W}_2^m(\Omega)$”, Dokl. Akad. Nauk SSSR, 202:2 (1972), 290–293

Citation in format AMSBIB
\Bibitem{Ram72}
\by M.~D.~Ramazanov
\paper Construction of an asymptotically optimal cubature formula in $\widetilde{W}_2^m(\Omega)$
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 2
\pages 290--293
\mathnet{http://mi.mathnet.ru/dan36591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0297129}
\zmath{https://zbmath.org/?q=an:0249.65015}


Linking options:
  • http://mi.mathnet.ru/eng/dan36591
  • http://mi.mathnet.ru/eng/dan/v202/i2/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019